# SDR CA130910001

- Difficulty date: September 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8201
- Aircraft time: 15,776 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spu
- Part number: 731840
- Condition: Leaking
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AN ACFT EXPERIENCED PROBLEM ON NR 2 HYDRAULIC SYS DURING APPROACH.  THE CREW DECLEARED AN EMERGENCY, PERFORMED ALTERNATE LG EXTENSION AND LANDED.  HYDRAULIC LEAKAGE WAS CONFIRMED FROM NR 2 SPU, PN 731840, 2 MECHANICS AND 1 QA INSPECTOR WERE DISPATCHED ON-SITE WITH REQUIRED PARTS & TOOLS.
